Skip to main content

Research Repository

Advanced Search

Bayesian probability boxes in risk assessment

Montgomery, V.J.; Coolen, F.P.A.; Hart, A.D.M.

Authors

V.J. Montgomery

A.D.M. Hart



Journal Article Type Article
Publication Date 2009
Deposit Date Mar 29, 2013
Journal Journal of Statistical Theory and Practice
Electronic ISSN 1559-8616
Publisher Springer
Volume 3
Issue 1
Pages 69-83
DOI https://doi.org/10.1080/15598608.2009.10411912
Public URL https://durham-repository.worktribe.com/output/1481142